# SDR 99ZZZM202

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Row 5
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 61, THE EMERGENCY EXIT TRACK LIGHTS AT ROW 5 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY AND RECEIVER, LIGHTS OPERATED NORMALLY.  (M)
